# SDR ASAA2020042332668

- Difficulty date: April 21, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 30,966 hours, 8,891 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM0422037
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 30,960 hours, 8,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAN LUBE #2 ENG FOUND BLADES 6, 18, 23 TO HAVE COATING MISSING IN CONTACT HUB AREA. GROUNDED - YES. REPLACED BLADES 6, 18, 11, REF B737-800 AMM 72-21-02.
